Ask an expert
Question

12 Mar 2004

weight problem
i am a 16-year-old girl and about 6-8 months ago i went on the Pill (Femodene) for period reasons. I was only on it for about 3 months but in that time i gained about 7kgs and got covered in cellulite. i have been off it for about 6 months but i cannot seem to shift the extra weight or cellulite!! i have tried about 4-6 different diets and none of them have worked!!! i never had a problem with my weight before this! Please Help!!
Answer 343 views
Expert
Teen expert
Teen health expert

01 Jan 0001

Hi Skey

This is quite a weird thing that happened. Normally you would put on 1-2 kg (water retention) ! But you will loose it in two months after going off the pill.

I would suggest that you right to diet doc- that she can give you some eating guidelines.

Good luck
T
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17781 votes
Vote